The problem of the initial approximation for a special nonlinear least squares problemReport as inadecuate




The problem of the initial approximation for a special nonlinear least squares problem - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.1 No.1 June 1996. -

In 6 the existence theorem for the best least squares approximation of parameters for the exponential function is proved.

In this paper we consider the problem of choosing a good initial approximation of these parameters.

least squares; existence problem; exponential function



Author: D. Jukić -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents